# SDR FDEA202303140411

- Difficulty date: March 14, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 31,325 hours, 17,688 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Pressure Switch
- Part number: 1225P422
- Condition: Failed
- Location: N/A
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ROLL AT 75 KTS RECEIVED ECAM YELLOW  HYDRAULIC SYSTEM LOW PRESSURE, ABORTED TAKEOFF.   FACT 14MAR23 03:51   ATL U  AMM 29-00-00-06  AMM 29-10-00-05  PER CREW DEBRIEF, YELLOW HYDRAULIC PRESSURE WAS  NORMAL ON TAXI BACK TO RAMP. INSPECTED YELLOW  SYSTEM HYDRAULIC MODULE AND #2 ENGINE HYDRAULIC  HYDRAULIC PUMP FOR OBVIOUS DISCREPANCIES, NONE  FOUND. REF M.M. 29-10-00-05 . NO LEAKS NOTED PER  M.M. 29-00-00-06. A/C OK TO CONTINUE.  R&R'D YELLOW HYD SYSTEM LOW PRESSURE SWITCH 31WW  PER ABOVE REF. OPERATIONAL CHECK AND LEAK CHECK GOOD.  A/C OK FOR SERVICE.
